# SDR UPS09154298

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE :N/A CREW REPORTED SMOKE IN COCKPIT AFTER ENGINE START.  STILL INWORK REPLACING ALL HYD SYSTEM CHECKVALVES.
